mammogram came back not good. Yuvafem = breast cancer?

Posted , 7 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

had my mammogram yesterday and have been called back for more testing to confirm finding. I'm terrified. Has anyone here had breast cancer after taking vagifem. etc? Did I take care of AV but cause cancer? I'm a mess tonight

1 like, 25 replies

25 Replies

Next
  • Posted

    So so try you have to go thru this.   Let us know the results.  
  • Posted

    Hi Donna, sorry to hear about that.   Vagifem is not known to cause breast cancer as it does not get into the bloodstream.  I hope you will be ok.  Take care.  Elsie.
  • Posted

    I am praying for you. I do not have info on this. But, I do have AV. We are here for you, your sounding board, etc. Please let us know how you are.
  • Posted

    Donna

    Hang in there.....I have been called back several times after my mammogram and all has been fine.  If they are not sure of something or if image is not clear they need to call us back.  Yes it was scary each time but all was fine.  Get your soonest appointment .  Please keep us posted.  I will pray Donna.

    Wendy

    • Posted

      got back in today they did a very painful 3d mammogram and an ultrasound , I have some cysts but that is all ! Quite a scare though ! Thanks for all the prayers !
    • Posted

      Oh that is wonderful news Donna!!  Thank you dear Lord!  It is always so scary when they need to call us back after Mammogram when they see something they are not sure of........better to check it out than not......it's just so hard to have to wait for appointment to get  results.  I'm so glad they got you in right away so you now have peace of mind!

      thank you for sharing Donna...you made my day to a great start!

      Have a Wonderful Day!  🌺

      Wendy

    • Posted

      Donna when i was in my 40s i was always developing breast cysts and they really are painful as well, had to have them drained 3 times and oh what a relief.!

      As to the vagifem, had to stop using them as they made me bleed a bit and period like pains after a few years with no periods being menopausal at the time. Had a scan to check for thickening of the ling of the womb but was ok . As said these dont affect the breasts but can cause cancer of the womb which is why dr told me to stop using them,  Shame as they really helped with other things though.

      Sue 

    • Posted

      Hi Susan

      Do you have Atrophic Vaginitis?  Some ladies use Vagifem just for dryness for intimacy.....others for Atrophic Vaginitis for pain.  For myself I need the Vagifem for pain......when I miss a day I'm already feeling discomfort.  What are you using in place of the Vagifem?  What does your doctor recommend?  I hope I will  be able to stay on Vagifem as long as I can.  Some ladies do well with the new Mona Lisa treatments.  Look forward to hearing back from you.

      have a nice day

      Wendy

    • Posted

      My heart was in my mouth as I read this....what a worrying time. 

      So pleased for you.

    • Posted

      Hi Wendy yes i was given Vagifem for  Atrophic Vaginitis, infact for the whole area including the urethral as well as everything shrinks and dries up down there as they say. I was very sorry that i had to stop using these..as they were making sex bearable. GP offered me nothing to  replace this, said there is nothing out there in prescription that works as well so that was that.  

      Im now using a gel called multi-gyn  actigel, prevents and treats all vaginal discomforts. it highly effective in the treatment of prevention of BV and its related discomforts, not that ive been diagnosed with BV . I dab a pea size amount inside the vagina and over the opening to the urethra area and its helped a lot.  I was getting repeated what felt like UTI but always came back negative yet was getting burning when going to the loo and shooting pains up the urethra, Since applying the actigel  its not returned. And of course i drink more water as well.  The same company sells a similar product called Multi-Gyn FloraPlus , this one apparently causes a horrible burning so steer clear.

      Have a nice day too

      Sue 

    • Posted

      Wendy tried to reply but my reply wasn't allowed to be forwarded to you, one day ill remember  to copy all i type, i could at least sent you a pm version. I was only saying what i was using instead of vagifem, answering your question, gave no links to anything so i dont know why. Ill answer again in a pm later.

      Its being allowed to mention the Mona Lisa  yet i wasn't allowed to  mention what i found helped!  rolleyes

      Sue x

    • Posted

      Hi Susan

      That has happened to me as well.  Frustrating as I lost some very lengthy information for  a different issue only to see error and info gone.  Please feel free to PM to me.

      Look forward to hearing from you.

      have a nice day

      Wendy

    • Posted

      Hi Sue

      Thank you for sharing.  Did you experience a lot of discomfort with the Atrophic Vaginitis ( VA) before started the Vagifem?  How long were you on the Vagifem before you had to stop it?  Is the gel that you are using able to take away discomfort of the VA?...or do you still feel some discomfort?

      Before the Vagifem I had all the symptoms that you described...feeling like I had UTI when I didn't ......burning and discomfort down there, etc.  What  is BV?

      It is so disheartening that our GYN doctors are not able to help us more with this very difficult issue. Did you research and find the gel on your own or did doctor recommend it to you?

      Again Sue...I'm sorry for all my questions......and do appreciate your answers.  I am now 65 may I ask your age?

      have a good day! 🌷

      Wendy

  • Posted

    Hi again Donna

    try to get appointment today so you can get answer sooner .

    Wendy

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.cialis-viagra.com.ua

antibioticlistinfo.com/

steroid-pharm.com